# SDR DALA2024010800308

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,430 hours, 38,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 FOUND ON ARRIVAL - R-4 DOOR GIRT BAR AFT FLOOR FITTING IS MISING. GIRT BAR IS LOOSE. "PINNED SLIDE BOTTLE." CORRECTIVE ACTION: REINSTALLED R-4 DOOR AFT FLOOR FITTING, REMOVED SAFETY PIN AND STOWED. OP'S CHECK / TEST NORMAL REF B757 A/M/M 25-66. (5102536)
